# SDR SWAA2021081803625

- Difficulty date: July 24, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB FWD UPPER SLIDE SEAL IS CRACKED / REMOVED & REPLACED RIGHT HAND HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-801 AND 53-31-31-400-801 56790U 28JUL20 56790U 7/28/20
